RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 10, Pages 76–80 (Mi mm8)  

This article is cited in 1 scientific paper (total in 1 paper)

The sufficient conditions of stability for discontinuous solutions calculation of conservation nonstationary laws in curvilinear coordinates and under right parts presence

V. G. Grudnitskii

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (260 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.06.2005

Citation: V. G. Grudnitskii, “The sufficient conditions of stability for discontinuous solutions calculation of conservation nonstationary laws in curvilinear coordinates and under right parts presence”, Matem. Mod., 18:10 (2006), 76–80

Citation in format AMSBIB
\Bibitem{Gru06}
\by V.~G.~Grudnitskii
\paper The sufficient conditions of stability for discontinuous solutions calculation of conservation nonstationary laws in curvilinear coordinates and under right parts presence
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 10
\pages 76--80
\mathnet{http://mi.mathnet.ru/mm8}
\zmath{https://zbmath.org/?q=an:1117.76046}
\elib{http://elibrary.ru/item.asp?id=9295944}


Linking options:
  • http://mi.mathnet.ru/eng/mm8
  • http://mi.mathnet.ru/eng/mm/v18/i10/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Grudnitskii, “Sufficient conditions of stability in calculations of stationary supersonic flows by a marching method and non-stationary viscous flows”, Math. Models Comput. Simul., 1:1 (2009), 113–123  mathnet  crossref  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:270
    Full text:90
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019